Alert archive / Alabama / River Flood Warnings in 2011

River Flood Warning 1, NWS Birmingham, AL

January 1, 20115 counties in Alabama

NWS Birmingham, AL issued this river flood warning at Jan 1, 2011, 9:29 AM CST for 5 counties in Alabama. It took effect at Jan 2, 2011, 7:42 AM CST. It was in force for 117 min.

The area

The counties it named.

The facts

Issued
Jan 1, 2011, 9:29 AM CST (15:29 UTC)
In effect from
Jan 2, 2011, 7:42 AM CST
Expired
Jan 2, 2011, 9:39 AM CST
In force
117 min
Issued by
NWS Birmingham, AL
Flood severity
Minor

Counties Greene County, AL, Hale County, AL, Marengo County, AL, Pickens County, AL, Sumter County, AL

The radar

The Birmingham radar (KBMX), 118 km from the middle of the area, began a volume at 15:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River at Bevill Lock and Dam (AVLA1). The gauge peaked at 121.52 ft at Jan 1, 2011, 11:00 PM CST.

actionminormoderate11012013001/0101/0201/03
Action stage
122 ft
Minor stage
122 ft
Moderate stage
133 ft
Major stage
135 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02444161, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WGUS44 KBMX 011529
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
929 AM CST SAT JAN 1 2011

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  TOMBIGBEE RIVER AT BEVILL LOCK AND DAM AFFECTING GREENE...HALE...
  MARENGO...PICKENS AND SUMTER COUNTIES.

.HEAVY RAINFALL FROM 2 TO 4 INCHES THAT FELL ON SATURDAY MORNING
WILL CAUSE THE TOMBIGBEE RIVER TO RISE TO JUST OVER FLOOD STAGE
AT THE BEVILL LOCK AND DAM...AND A FLOOD WARNING IS NOW IN EFFECT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-020329-
/O.NEW.KBMX.FL.W.0001.110102T1800Z-110104T1500Z/
/AVLA1.1.ER.110102T1800Z.110103T0600Z.110104T0300Z.NO/
929 AM CST SAT JAN 1 2011

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM SUNDAY AFTERNOON TO TUESDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  6:00 AM SATURDAY THE STAGE WAS 110.8 FEET. 
* FLOOD STAGE IS 122.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW EARLY AFTERNOON  AND 
  CONTINUE TO RISE TO NEAR 122.6 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY NIGHT.
* IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

$$
3 follow-up statements
195 
WGUS84 KBMX 011919
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
119 PM CST SAT JAN 1 2011


...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...

.HEAVY RAINFALL OF 3 TO 4 INCHES THAT FELL EARLY SATURDAY MORNING 
IS CAUSING RISES ALONG THE UPPER TOMBIGBEE RIVER...THEREFORE A 
FLOOD WARNING REMAINS IN EFFECT FOR THE TOMBIGBEE RIVER AT BEVILL 
LOCK AND DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-020719-
/O.EXT.KBMX.FL.W.0001.110102T1600Z-110105T0325Z/
/AVLA1.1.ER.110102T1600Z.110103T0600Z.110104T1525Z.NO/
119 PM CST SAT JAN 1 2011

...FLOOD WARNING EXTENDED UNTIL TUESDAY EVENING...
  THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM SUNDAY MORNING TO TUESDAY EVENING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10 AM SATURDAY THE STAGE WAS 116.2 FEET. 
* FLOOD STAGE IS 122 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TOMORROW MORNING  AND 
  CONTINUE TO RISE TO NEAR 122.9 FEET BY EARLY MONDAY MORNING. THE 
  RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

$$
939 
WGUS84 KBMX 020127
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
727 PM CST SAT JAN 1 2011


...THE FLOOD WARNING CONTINUES FOR THE TOMBIGBEE RIVER AT BEVILL LOCK
AND DAM...

.HEAVY RAINFALL OF 3 TO 4 INCHES THAT FELL EARLY SATURDAY MORNING 
IS CAUSING RISES ALONG THE UPPER TOMBIGBEE RIVER...THEREFORE A 
FLOOD WARNING REMAINS IN EFFECT FOR THE TOMBIGBEE RIVER AT BEVILL 
LOCK AND DAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY SUNDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC063-065-091-107-119-021327-
/O.EXT.KBMX.FL.W.0001.110102T1342Z-110105T1029Z/
/AVLA1.1.ER.110102T1342Z.110104T0000Z.110104T2229Z.NO/
727 PM CST SAT JAN 1 2011

...FLOOD WARNING EXTENDED UNTIL LATE TUESDAY NIGHT...
  THE FLOOD WARNING CONTINUES FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* FROM SUNDAY MORNING TO LATE TUESDAY NIGHT...OR UNTIL THE WARNING IS
  CANCELLED.
* AT  6 PM SATURDAY THE STAGE WAS 119 FEET. 
* FLOOD STAGE IS 122 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING  AND CONTINUE
  TO RISE TO NEAR 123.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL
  FALL BELOW FLOOD STAGE BY TUESDAY AFTERNOON.
* IMPACT...AT 122 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

$$
854 
WGUS84 KBMX 021539
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
939 AM CST SUN JAN 2 2011


...THE FLOOD WARNING IS CANCELLED FOR THE TOMBIGBEE RIVER AT BEVILL 
LOCK AND DAM...

.RIVER LEVELS HAVE BEGUN TO DROP...AND FLOOD STAGE WILL NOT BE
REACHED AT THE BEVILL LOCK AND DAM. THEREFORE...THE FLOOD WARNING
HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

&&

ALC063-065-091-107-119-021609-
/O.CAN.KBMX.FL.W.0001.000000T0000Z-110105T1029Z/
/AVLA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
939 AM CST SUN JAN 2 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER AT BEVILL LOCK AND DAM.
* AT  6:00 AM SUNDAY THE STAGE WAS 121.2 FEET. 
* FLOOD STAGE IS 122.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 121.5 FEET.  THE 
  RIVER WILL CONTINUE TO FALL TO 119.8 FEET BY TOMORROW MORNING .
* IMPACT...AT 122.0 FEET...CATTLE IN LOW-LYING AREAS OF SOUTHERN 
  PICKENS COUNTY SHOULD BE MOVED TO HIGHER GROUND. CATTLE ARE CUTOFF 
  IN LOWLANDS OF SOUTHERN PICKENS COUNTY AT STAGES ABOVE 122 FEET.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jan 1, 5:40 AM CST, 3 hours 49 minutes earlier.

Area forecast discussion, Jan 1, 5:40 AM CST, 3 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
540 AM CST SAT JAN 1 2011

.UPDATE...AVIATION DISCUSSION.

&&

.DISCUSSION...

ON MY LAST SHIFT...I WAS FORECASTING SNOW...NOW SEVERE WEATHER
WEATHER. OH WHAT FUN IT IS TO FORECAST HERE IN THE DEEP SOUTH. HAVE
BEEN WATCHING DEWPOINTS ALL AFTERNOON AND EVENING SLOWLY RISE ACROSS
THE SOUTHWEST AND WEST TO WHERE THEY ARE NOW. MID 60S ARE EVIDENT IN
THE FAR SOUTHWEST WITH LOW 60S ACROSS THE FAR WESTERN COUNTIES. THIS
IS JUST AHEAD OF THE COLD FRONT THAT IS STILL IN MISSISSIPPI. AS OF
245 AM...HELICITY VALUES WERE OFF THE CHARTS WITH VALUES OF 500 TO
1000...CAPES AROUND 500...ALTHOUGH THE MOST EFFECTIVE INSTABILITY
WAS STILL OUT IN EAST CENTRAL MISSISSIPPI. AS THE FRONT WORKS SLOWLY
SOUTH AND EAST THIS AREA WILL ROTATE INTO THE REGION. AS IT ROTATES
THE DEWPOINTS WILL TRY TO INCREASE AHEAD OF IT. THIS IS THE MAIN
REASONING FOR THE EXTENSION OF THE TORNADO WATCH ACROSS THE CENTRAL
SECTIONS OF THE AREA. IT WILL BE TOUGH TO GET THE INSTABILITY INTO
PLACE ACROSS THE FAR NORTHEAST...BUT THE SHEAR IS EXTREMELY HIGH TO
THE WEST OF THIS AREA AND THE ENVIRONMENT SHOULD MODIFY. THE MAIN
THREATS STILL REMAINS IN THE WEST THROUGH THE EARLY MORNING AND THEN
WILL SHIFT EAST AS THE FRONT SLIDES THROUGH. THE WINDOW ACROSS THE
NORTH IS MUCH SMALLER THAN THE WINDOW ACROSS THE SOUTH. IN FACT WE
MAY STILL BE DEALING WITH A SEVERE WEATHER THREAT THROUGH THE EARLY
AFTERNOON ACROSS THE SOUTHEASTERN SECTIONS OF THE AREA. IN FACT THE
RAIN THREAT CONTINUES ACROSS THE SOUTH THROUGH THE OVERNIGHT HOURS
SUNDAY MORNING.

WILL CLEAR COUNTIES IN BOTH WATCHES AS THE MORNING PROGRESSES.

HIGH PRESSURE SETS UP SHOP THROUGH TUESDAY MORNING. AN UPPER LEVEL
FEATURE TRIES TO DEVELOP AHEAD OF A DRY COLD FRONT MOVING THROUGH.
THIS MAY BE ENOUGH TO BRING IN SOME MOISTURE INTO THE AREA AND
TRIGGER SOME SHOWERS TUESDAY AFTERNOON INTO WEDNESDAY. KEPT CHANCES
FAIRLY LOW AS THOUGHT PROCESS IS THAT THE BULK OF THE RAIN WILL
REMAIN SOUTH OF THE AREA. THE EURO IS A TOUCH SLOWER SO KEPT POPS IN
THROUGH THURSDAY MORNING.

MUCH COLDER TEMPERATURES WILL WORK IN BEHIND THIS FRONT WITH DAYTIME
TEMPERATURES IN THE 40S NORTH AND 50S SOUTH WITH EVENING LOWS
GENERALLY IN THE 20S AND LOW 30S.

16

&&

.AVIATION...18Z TAF DISCUSSION.

A SLOW MOVING COLD FRONT WILL BE NEAR THE I-59 CORRIDOR BY 17Z.
AHEAD OF THE FRONT...NMRS SHWRS AND TSTMS WILL CONTINUE TO AFFECT
ALL TAF SITES TODAY.  THE HEAVIEST RAINFALL SHOULD MOVE EAST OF
TCL...BHM...EET BY 16Z. CIGS IN THE WARM SECTOR WERE MOSTLY VFR...
WITH MVFR CONDS IN THE HEAVIER DOWNPOURS.  GUSTY SOUTH WINDS OF
15-25 KNOTS WILL CONTINUE THRU 18Z BUT SHOULD WEAKEN BY 18Z AS
PRESSURE GRADIENT RELAXES. THERE IS A SLIGHT RISK OF SVR TSTMS AT
ALL SITES EXCEPT KTCL WHERE CONVECTIVE LINE HAS PUSHED JUST EAST OF
KTCL AT FORECAST TIME. POST-FRONTAL CIGS WILL BE ARND 1500 FEET AGL
WITH BACK EDGE OF CLOUDS NEAR I-59 BY 03Z AND NEAR KMGM BY 06Z.

NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO
THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER
SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND
MONITORED FOR ACCURACY.

58/ROSE

&&

.HYDROLOGY...RIVER OUTLOOK.

MOST OF THE HEAVIER RAINFALL TONIGHT AND SATURDAY IS EXPECTED TO
FALL IN THE TOMBIGBEE AND WARRIOR RIVER BASINS. CURRENT
PROJECTIONS SHOW THAT WHILE A 1.5 TO 2 INCH BASIN AVERAGE WILL
CREATE SIGNIFICANT RISES ON THE TOMBIGBEE AND WARRIOR
BASINS...CURRENT LEVELS ARE LOW ENOUGH TO KEEP AREA FORECAST
POINTS FROM GOING INTO FLOOD. IT WOULD TAKE CLOSER TO 2.5 OR 3
INCHES FOR WIDESPREAD MINOR FLOODING TO OCCUR.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     61  31  48  22  53 / 100  30   0   0   0
ANNISTON    62  32  49  24  54 / 100  30  10   0   0
BIRMINGHAM  62  32  48  26  54 / 100  20   0   0   0
TUSCALOOSA  63  31  50  24  56 / 100  20   0   0   0
CALERA      62  32  49  26  55 / 100  30   0   0   0
AUBURN      63  39  53  27  57 / 100  70  10   0   0
MONTGOMERY  68  37  53  27  59 / 100  60  10   0   0
TROY        68  41  54  27  59 / 100  70  20   0   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 AM CST THIS MORNING FOR THE FOLLOWING
COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK...
CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...
COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION...
MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL...
SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA...
TUSCALOOSA...WALKER...WINSTON.

FLASH FLOOD WATCH UNTIL NOON CST TODAY FOR THE FOLLOWING
COUNTIES: BIBB...BLOUNT...ETOWAH...FAYETTE...GREENE...HALE...
JEFFERSON...LAMAR...MARENGO...MARION...PERRY...PICKENS...
SHELBY...ST. CLAIR...SUMTER...TUSCALOOSA...WALKER...WINSTON.

&&
Hazardous weather outlook, Jan 1, 8:50 AM CST, 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
850 AM CST SAT JAN 1 2011

ALZ011>015-017>050-021230-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
850 AM CST SAT JAN 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

MODERATE TO HEAVY RAIN IS EXPECTED ACROSS NORTHERN AND WESTERN
SECTIONS OF CENTRAL ALABAMA AS STORMS WILL HAVE A TENDENCY TO TRAIN
OVER THE SAME LOCATION AND COULD RESULT IN LOCALIZED FLOODING. THE
FLOODING THREAT WILL CONTINUE THROUGH NOON. THE ZONE OF HIGHEST
THREAT WILL BE NEAR THE INTERSTATE 20 CORRIDOR.

ALONG WITH THE HEAVY RAIN...THERE IS A ALSO A SLIGHT RISK OF SEVERE
THUNDERSTORMS THROUGH THE AFTERNOON. THE THREAT INCLUDES DAMAGING
WINDS...AND ISOLATED TORNADOES...MAINLY ALONG AND EAST OF AN
FROM INTERSTATE 20. THE GREATEST THREAT APPEARS TO BE NEAR US
HIGHWAY 80 AND INTERSTATE 85 AND SOUTHWARD. THE SEVERE THREAT SHOULD
END BY 2 PM AS THE STORMS MOVE INTO GEORGIA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL
BE NECESSARY TODAY THROUGH 2 PM...ESPECIALLY EAST.

In the hours before

Local storm report, Jan 1, 7:43 AM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
743 AM CST SAT JAN 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     NON-TSTM WND DMG 4 ESE HOLT              33.24N 87.44W
01/01/2011                   TUSCALOOSA         AL   EMERGENCY MNGR

            TREE DOWN ON HOLT PETERSON RD...DUE TO GRADIENT WINDS.
            TIME ESTIMATED.

&&

GOLDEN

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 8:43 PM CSTSpecial Weather StatementBMXPickens47 min
Dec 31, 11:15 PM CSTAreal Flood AdvisoryBMXMarion, Walker, Winston3 hr
Jan 1, 12:28 AM CSTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more9 hr
Jan 1, 12:57 AM CSTSevere Thunderstorm WarningBMXMarion, Winston33 min
Jan 1, 1:17 AM CSTFlash Flood WarningBMXFayette, Lamar, Marion, Walker, Winston4 hr
Jan 1, 1:53 AM CSTSevere Thunderstorm WarningBMXFayette, Lamar, Marion37 min
Jan 1, 2:26 AM CSTTornado WarningBMXFayette, Lamar, Marion, Walker34 min
Jan 1, 2:27 AM CSTTornado WarningBMXPickens48 min
Jan 1, 3:10 AM CSTTornado WarningBMXPickens, Tuscaloosa35 min
Jan 1, 3:36 AM CSTFlash Flood WatchBMXEtowah, St. Clair8 hr
Jan 1, 3:37 AM CSTFlash Flood WarningBMXFayette, Pickens, Tuscaloosa, Walker, Winston3 hr
Jan 1, 3:37 AM CSTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter38 min
Jan 1, 4:13 AM CSTSevere Thunderstorm WarningBMXFayette, Greene, Pickens, Sumter, Tuscaloosa47 min
Jan 1, 4:36 AM CSTSevere Thunderstorm WarningBMXBibb, Blount, Greene, Hale, Jefferson, Marengo and 3 more39 min
Jan 1, 5:27 AM CSTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Perry, Sumter, Tuscaloosa48 min
Jan 1, 5:46 AM CSTAreal Flood AdvisoryBMXTuscaloosa3 hr

Nearby

River Flood Warnings in Alabama, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.